# SDR USAA029912

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 90052
- Condition: Failed
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6522 - FOUND ON L/S, AFT CABIN EMERGENCY EXIT LIGHT INOPERATIVE AT AFT ENTRY DOOR.  REPLACED BATTERY CHARGER BASE, OPS CHECKS OK.  (M)
